| Model Number |
SYM2015OS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Adhesion(s) (1695); Pain (1994); Hernia (2240); Obstruction/Occlusion (2422); Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: ethicon securestrap, product id: strap25 (lot no: gjm4199).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral incisional hernia hernia.It was reported that after implant, the patient experienced pain, abscess, adhesions, bowel incarceration, and bowel obstruction.Post-operative patient treatment included revision surgery and modification.